MathSciNet Relay Station
MathSciNet bibliographic data
MR2577788 45G99 (34K05 47H08 47N20)
Dhage, Bapurao C.; Lakshmikantham, V. On global existence and attractivity results for nonlinear functional integral equations. Nonlinear Anal. 72 (2010), no. 5, 2219–2227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement